| Catalog Number |
RBY4C0415 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an arteriovenous malformation (avm) using a ruby coil and a non-penumbra microcatheter.It was noted that the patient's anatomy was tortuous.During the procedure, while advancing the ruby coil through the microcatheter, the ruby coil unintentionally detached inside the microcatheter.Therefore, the physician removed the microcatheter containing the detached ruby coil.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.